MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an adverse event where user experienced hyperglycemia symptoms.
 
Additional Manufacturer Narrative
Based on the investigation analysis, estimated values provided by the app were entered as calibrations instead of the customer using their true bg values.Entering an estimated value or accepting the value from the eversense cgm system instead of entering a true, measured, bg value can disrupt the calibration and lead to significant deviations in sensor readings.The estimated bg values impacted the accuracy of the sensor readings and led to missing a potential medical adverse event.The user did not seek any medical attention and was able to self-treat for hyperglycemia.The user was educated about the importance of performing calibrations using true fingerstick bg values.Once the user understood the importance of proper calibration and the sensor passed the early wear adjustment period, the system began displaying good agreement between the sensor readings and calibration entries.User is currently using the system and no further investigation was found necessary for this complaint.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 18.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16309081
Report Number3009862700-2023-00029
Device Sequence Number6792507
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/09/2023
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number129006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2023
Supplement Date Received by Manufacturer01/08/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date04/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale